MAUDE Adverse Event Report: ABBOTT VASCULAR INC. HI-TORQUE BALANCE MIDDLEWEIGHT¿; WIRE, GUIDE, CATHETER

ABBOTT VASCULAR INC. HI-TORQUE BALANCE MIDDLEWEIGHT¿; WIRE, GUIDE, CATHETER
Model Number 1009661
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 09/30/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the production record for the reported lot was performed and revealed no manufacturing nonconformities.A review of the corrective and preventative actions (capa) database for the device was performed and revealed no complaint assessment capas.A query of the complaint handling system for the reported lot was performed and revealed no other complaints reported for this lot.Based on the complaint review, there is no indication of a lot specific product quality issue.Based on the information provided, a definitive cause for the reported issue could not be determined.Factors that may contribute to a material separation include, but are not limited to, tensile strength, corrosion, excessive force applied to device, interaction with accessory devices, and/or interaction with challenging anatomy.Based on the information provided and because the device was not returned for analysis, it is unknown what may have caused the reported tip separation.The separated portion of the tip remains within the anatomy.Based on the results of the complaint investigation, there is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
 
Event or Problem Description
Mdr report#: mw5177744.During a right heart catheterization, the distal part of the bmw 300cm wire broke off inside the distal rpa.Wire fragment was retained in the distal right lower lobar lateral segmental branch.Additional information was received.Attempts were made to retrieve the separated portion of the guide wire, however were unsuccessful.The separated portion remains in the distal right lower lobar lateral segmental branch.

Brand Name
HI-TORQUE BALANCE MIDDLEWEIGHT¿
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
ABBOTT VASCULAR INC.
3200 lakeside drive
santa clara CA 95054 2807
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 3005737652
road no.2 km 58.0 cruce dávila
barceloneta PR 00617
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key23643642
Report Number2024168-2025-11749
Device Sequence Number18682151
Product Code DQX
UDI-Device Identifier08717648014345
UDI-Public(01)08717648014345(11)250613(17)270531(10)5061371
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K152709
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 11/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1009661
Device Catalogue Number1009661
Device Lot Number5061371
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/10/2025
Initial Report FDA Received Date11/25/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/13/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age24 DA
Patient SexMale
Patient Weight2 KG
Patient RaceAsian